| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#:(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -8.50 diopter was implanted into the patient's right eye (od) on (b)(6) 2023 and the patient experienced low vault.It was reported that medical or surgical intervention is not necessary.Reporter stated that the patient is happy and the doctor will monitor patient closely.If additional information is received a supplemental medwatch report will be submitted.